# SDR JJBA20200929007

- Difficulty date: September 29, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 36,001 hours, 23,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Radi Rad Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAD ALT 2 ANTENNA MOUNTING PLATED AND SKIN. BOTH FWD AND AFT RAD ALT 2 ANTENNA MOUNTING PLATED REMOVED.  REMOVED FWD AND AFT RAD ALT 2 MOUNTING PLATES.  REMOVED SERVICE CORROSION.  CUT OUT DAMAGED AREA.  MEASURED SKIN THICKNESS THAT WAS BLENDED USING MICROMETER.  FOUND MINIMUM THICKNESS TO BE 0.062".  PERFORMED EDDY CURRENT INSPECTION.  NO DEFECTS NOTED.  UT THICKNESS TEST PERFORMED ON BLENDED AREAS AT FWD AND AFT RAD ALT ANTENNAE.  FOUND NO LOSS OF THICKNESS GREATER THAN 10%.  FAB FILLER FROM 2024T3 .063" AND DOUBLER FROM 2024T3 .080" DRILLED, COUNTERSUNK, ALODINED AND SURFACE PRIMED.  INSTALLED PERMANENT REPAIR ON NR 2 R/A AFT ANTENNA BASE.  OPERATIONS AND LEAK CHECK SATISFACTORY.
